GS ALLER-EASE ALLEGRA

Allergy. Fexofenadine Hydrochloride, 180 mg. Original prescription strength. Non-drowsy. Relief of: sneezing; runny nose; itchy, watery eyes; itchy nose or throat. Indoor & outdoor allergies. Compare to active ingredient of Allegra Allergy. Made in Israel.

View our Curbside FAQ page